Pryum varieties and the Verlinde formula.
Mathematische Annalen, Tome 294 (1992) no. 4, pp. 741-754
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
moduli space, Verlinde formula, vector bundles, Prym varieties, Schottky- Jung relations, Donagi relation
@article{MAN_1992__294_4_165027,
author = {Bert van Geemen and Emma Previato},
title = {Pryum varieties and the {Verlinde} formula.},
journal = {Mathematische Annalen},
pages = {741--754},
year = {1992},
volume = {294},
number = {4},
zbl = {0806.14026},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__294_4_165027/}
}
Bert van Geemen; Emma Previato. Pryum varieties and the Verlinde formula.. Mathematische Annalen, Tome 294 (1992) no. 4, pp. 741-754. http://geodesic.mathdoc.fr/item/MAN_1992__294_4_165027/